# SDR USAA2013021500018

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,747 hours, 19,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201S
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLIGHT ATTENDANT FLASHLIGHT REQUIRES REPLACEMENT.  REPLACED FORWARD LEFT FLASHLIGHT AND BATTERY.
